Une remarque sur les approximations diophantiennes linéaires

Jarník Vojtěch: Une remarque sur les approximations diophantiennes linéaires. In: Acta scientiarum mathematicarum, (12). pp. 82-86. (1950)

[thumbnail of math_012_pars_b_082-086.pdf]
Preview
Cikk, tanulmány, mű
math_012_pars_b_082-086.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
ISSN: 0001-6969
Page Range: pp. 82-86
Language: French
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38566/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:54
URI: http://acta.bibl.u-szeged.hu/id/eprint/13624

Actions (login required)

View Item View Item